Toggle Main Menu Toggle Search

Open Access padlockePrints

Loss-based approach to two-piece location-scale distributions with applications to dependent data.

Lookup NU author(s): Dr Cristiano VillaORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Two-piece location-scale models are used for modeling data presenting departures from symmetry. In this paper, we propose an objective Bayesian methodology for the tail parameter of two particular distributions of the above family: the skewed exponential power distribution and the skewed generalised logistic distribution. We apply the proposed objective approach to time series models and linear regression models where the error terms follow the distributions object of study. The performance of the proposed approach is illustrated through simulation experiments and real data analysis. The methodology yields improvements in density forecasts, as shown by the analysis we carry out on the electricity prices in Nordpool markets.

Publication metadata

Author(s): Leisen F, Rossini L, Villa C

Publication type: Article

Publication status: Published

Journal: Statistical Methods and Applications

Year: 2020

Volume: 29

Pages: 309-333

Online publication date: 26/06/2019

Acceptance date: 15/06/2019

ISSN (print): 1618-2510

ISSN (electronic): 1613-981X

Publisher: Springer


DOI: 10.1007/s10260-019-00481-x


Altmetrics provided by Altmetric